# SDR RRXA99977

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97549194
- Condition: Misdrilled
- Location: Bs 1200 & 1220
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAMES AT STA= 1200 AND STA= 1220 INNER FLANGE HAD MISDRILLED HOLES BETWEEN LONGERONS 18 RIGHT AND LONGERON 20 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED FREEZE PLUG IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05696.
